Alert archive / Montana / Winter Storm Warnings in 2007
Winter Storm Warning 2, NWS Great Falls, MT
NWS Great Falls, MT issued this winter storm warning at Jan 5, 2007, 4:44 AM MST. It took effect at Jan 5, 2007, 8:00 PM MST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2007, 4:44 AM MST (11:44 UTC)
- In effect from
- Jan 5, 2007, 8:00 PM MST
- Expired
- Jan 6, 2007, 5:00 PM MST
- In force
- 21 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KTFX 051144 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 444 AM MST FRI JAN 5 2007 .MOISTURE WILL INCREASE OVER WESTERN MONTANA TODAY AHEAD OF A PACIFIC WEATHER SYSTEM. SNOW WILL BEGIN OVER THE WARNING AREA THIS AFTERNOON THEN INCREASE IN INTENSITY THIS EVENING. THE HEAVIEST SNOW WILL FALL LATE TONIGHT INTO SATURDAY MORNING. SNOW WILL DIMINISH IN INTENSITY SATURDAY AFTERNOON. MTZ009-014-048-051945- /O.UPG.KTFX.WS.A.0002.070106T0000Z-070107T0000Z/ /O.NEW.KTFX.WS.W.0002.070106T0300Z-070107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU 444 AM MST FRI JAN 5 2007 ...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST SATURDAY ABOVE 5000 FEET... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW ACCUMULATIONS TONIGHT THROUGH SATURDAY AFTERNOON WILL TOTAL 8 TO 14 INCHES. STRONG WEST WINDS WILL CREATE AREAS OF BLOWING SNOW. VISIBILITIES WILL FREQUENTLY BE ONE QUARTER OF A MILE OR LESS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
6 follow-up statements
000 WWUS45 KTFX 051626 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 926 AM MST FRI JAN 5 2007 .MOISTURE WILL INCREASE OVER WESTERN MONTANA TODAY AHEAD OF A PACIFIC WEATHER SYSTEM. SNOW WILL BECOME WIDESPREAD OVER THE WARNING AREA LATE THIS AFTERNOON THEN INCREASE IN INTENSITY THIS EVENING. THE HEAVIEST SNOW WILL FALL LATE TONIGHT INTO SATURDAY MORNING. SNOW WILL DIMINISH IN INTENSITY SATURDAY AFTERNOON. MTZ009-014-048-052300- /O.CON.KTFX.WS.W.0002.070106T0300Z-070107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU 926 AM MST FRI JAN 5 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST SATURDAY. SNOW ACCUMULATIONS TONIGHT THROUGH SATURDAY AFTERNOON WILL TOTAL 8 TO 14 INCHES. STRONG WEST WINDS WILL CREATE AREAS OF BLOWING SNOW. VISIBILITIES WILL FREQUENTLY BE ONE QUARTER OF A MILE OR LESS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KTFX 052146 WSWTFX URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GREAT FALLS MT 245 PM MST FRI JAN 5 2007 .MOISTURE WILL INCREASE OVER WESTERN MONTANA THIS EVENING AHEAD OF A PACIFIC WEATHER SYSTEM. SNOW WILL BECOME WIDESPREAD OVER THE WARNING AREA THIS EVENING. THE HEAVIEST SNOW WILL FALL LATE TONIGHT INTO SATURDAY MORNING. SNOW WILL DIMINISH IN INTENSITY SATURDAY AFTERNOON. MTZ009-014-048-060500- /O.CON.KTFX.WS.W.0002.070106T0300Z-070107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU 245 PM MST FRI JAN 5 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST SATURDAY ABOVE 5000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST SATURDAY. SNOW ACCUMULATIONS TONIGHT THROUGH SATURDAY AFTERNOON WILL TOTAL 6 TO 14 INCHES. STRONG WEST WINDS WILL CREATE AREAS OF BLOWING SNOW. VISIBILITIES WILL FREQUENTLY BE ONE QUARTER OF A MILE OR LESS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KTFX 060415 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 915 PM MST FRI JAN 5 2007 .MOISTURE WILL INCREASE OVER WESTERN MONTANA THIS EVENING AHEAD OF A PACIFIC WEATHER SYSTEM. SNOW WILL BECOME WIDESPREAD OVER THE WARNING AREA THIS EVENING. THE HEAVIEST SNOW WILL FALL LATE TONIGHT INTO SATURDAY MORNING. SNOW WILL DIMINISH IN INTENSITY SATURDAY AFTERNOON. MTZ009-014-048-061230- /O.CON.KTFX.WS.W.0002.000000T0000Z-070107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU 915 PM MST FRI JAN 5 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY ABOVE 5000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY FOR ELEVATIONS ABOVE 5000 FEET NEAR THE CONTINENTAL DIVIDE. SNOW ACCUMULATIONS TONIGHT THROUGH SATURDAY AFTERNOON WILL TOTAL 6 TO 14 INCHES. STRONG WEST WINDS WILL CREATE AREAS OF BLOWING SNOW. VISIBILITIES WILL FREQUENTLY BE ONE QUARTER OF A MILE OR LESS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KTFX 061134 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 434 AM MST SAT JAN 6 2007 MTZ009-014-048-062200- /O.CON.KTFX.WS.W.0002.000000T0000Z-070107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU 434 AM MST SAT JAN 6 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON ABOVE 5000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON ABOVE 5000 FEET. SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE LIKELY TODAY. STRONG WEST WINDS WILL CREATE AREAS OF BLOWING SNOW. VISIBILITIES WILL FREQUENTLY BE ONE QUARTER OF A MILE OR LESS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KTFX 061701 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1001 AM MST SAT JAN 6 2007 MTZ009-014-048-070000- /O.CON.KTFX.WS.W.0002.000000T0000Z-070107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU 1001 AM MST SAT JAN 6 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 4 INCHES ARE LIKELY TODAY. STORM TOTAL SNOW ACCUMULATIONS WILL BE 6 TO 12 INCHES. STRONG WEST WINDS WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING SNOW. BLOWING SNOW WILL CAUSE VISIBILITY TO FALL BELOW A QUARTER OF A MILE AT TIMES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KTFX 062335 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 435 PM MST SAT JAN 6 2007 MTZ009-014-048-070045- /O.EXP.KTFX.WS.W.0002.000000T0000Z-070107T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU 435 PM MST SAT JAN 6 2007 ...WINTER STORM WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE WINTER STORM WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. WIDESPREAD SNOW AND BLOWING SNOW IS NO LONGER EXPECTED. AS A RESULT...THE WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...SCATTERED SNOW SHOWERS AND GUSTY WINDS WILL CONTINUE THROUGH THIS EVENING. LOCAL VISIBILITIES MAY DROP BELOW ONE QUARTER OF A MILE AT TIMES. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Jan 5, 4:31 AM MST, 13 minutes earlier.
Area forecast discussion, Jan 5, 4:31 AM MST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 431 AM MST FRI JAN 5 2007 .DISCUSSION... TODAY THROUGH SUNDAY...THIS MORNING A SHORTWAVE WILL MOVE SOUTHEAST THROUGH THE FORECAST AREA. DUE TO THIS SHORTWAVE...ALONG WITH MOISTURE AND A SOMEWHAT UNSTABLE AIRMASS...WILL CONTINUE THE SLIGHT CHANCE TO CHANCE POPS IN THE SW AND ALSO ADD THEM TO MOST OF THE PLAINS. SATURDAY AND SATURDAY NIGHT...ONE SHORTWAVE WILL MOVE ACROSS THE NORTH EARLY ON SATURDAY...WHILE A SECOND WEAKER SHORTWAVE IS FORECAST TO MOVE OVER THE AREA LATER SATURDAY AFTERNOON INTO SATURDAY NIGHT. THE FIRST SHORTWAVE WILL BE ACCOMPANIED BY A COLD FRONT. THERE WILL BE A BRIEF BREAK IN THE ACTION LATER SATURDAY NIGHT BEFORE MOISTURE INCREASES AGAIN SUNDAY. AS FOR THE WATCHES AND WARNINGS...WILL CONTINUE THE HIGH WIND WARNING INTO SATURDAY FOR THE ROCKY MOUNTAIN FRONT BUT MOVE UP THE START TIME FROM LATE THIS AFTERNOON TO NEAR NOON. THERE STILL LOOKS LIKE A POSSIBILITY OF HIGH WINDS OVER THE PLAINS ON SATURDAY BUT WILL HOLD OFF ON ISSUING A WARNING FOR THAT AREA FOR NOW SO LATER SHIFTS CAN MONITOR THE SITUATION. WILL UPGRADE THE WINTER STORM WATCH FOR THE ROCKY MOUNTAIN FRONT TO A WARNING AND CONFINE IT TO ABOVE 5000 FEET AND ALSO DELAY ITS START TIME UNTIL EARLY THIS EVENING. THERE ARE INDICATIONS OF ANOTHER HIGH WIND EVENT FOR THE ROCKY MOUNTAIN FRONT ON SUNDAY BUT WILL HOLD OFF ON ISSUING A HIGH WIND WATCH FOR NOW. BLANK SUNDAY NIGHT THROUGH WEDNESDAY NIGHT...A MOIST NORTHWEST TO WEST FLOW ALOFT WILL KEEP PRECIPITATION LIKELY OVER THE WESTERN MOUNTAINS THROUGH TUESDAY. HOWEVER...DECREASING WESTERLY DOWNSLOPE WINDS WILL ALLOW ONLY A CHANCE OF PRECIPITATION OVER SOUTHWEST MONTANA AND THE PLAINS OF NORTH CENTRAL MONTANA DURING THIS TIME. A STRONG AND COLD SYSTEM FROM THE GULF OF ALASKA WILL THEN APPROACH MONTANA FROM THE NORTHWEST TUESDAY NIGHT...THEN IT WILL MOVE WELL INTO THE STATE WEDNESDAY AND WEDNESDAY NIGHT. A STRONG COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL MOVE THROUGH THE AREA DURING THIS PERIOD. WINDS WILL BECOME NORTHERLY AND UPSLOPE IN DIRECTION...LIKELY BRINGING SNOW TO THE MOUNTAINS WITH A GOOD CHANCE OF SNOW OVER THE PLAINS. TEMPERATURES WILL ALSO PLUMMET AS AN ARCTIC AIRMASS MOVES INTO THE AREA BEHIND THE COLD FRONT. HIGH TEMPERATURES SHOULD COOL FROM THE 30S AND 40S ON TUESDAY INTO THE TEENS AND 20S FOR WEDNESDAY. LOWS WEDNESDAY NIGHT SHOULD DIP INTO THE SINGLE DIGITS ABOVE AND BELOW ZERO. COULSTON THURSDAY THROUGH FRIDAY...A VERY COLD AND WINTRY PATTERN SETTING UP DURING THIS TIME PERIOD. THE ARCTIC COLD FRONT WILL BE THROUGH THE REGION BY THURSDAY MORNING...WITH A STRONG AREA OF HIGH PRESSURE MOVING SOUTH OUT OF ALASKA TOWARDS MONTANA. BECAUSE THIS AIRMASS IS COMING FROM THE ARCTIC...EXPECT WELL BELOW ZERO TEMPERATURES TO MOVE INTO THE REGION FOR THURSDAY AND FRIDAY. TEMPERATURES MAY NOT EVEN GET ABOVE ZERO DURING THE DAY FOR LOCATIONS NORTH OF GREAT FALLS. OVERNIGHT LOWS WILL GENERALLY AVERAGE FROM NEAR 15 BELOW IN THE NORTH...TO NEAR 5 BELOW IN THE SOUTHWEST. IF WE DEVELOP A WIDESPREAD SNOWPACK OF MORE THAN 6 INCHES AT LOWER ELEVATIONS BY NEXT THURSDAY...TEMPERATURES COULD BE EVEN COLDER. THUS...CURRENT FORECASTED TEMPERATURES ARE COLDER THAN GUIDANCE...BUT NOT AS COLD AS POSSIBLE...GIVEN ANY CLOUD COVER AND THE EXACT SNOW DEPTH WILL GREATLY AFFECT TEMPERATURES LATE NEXT WEEK. THE BOTTOM LINE...IT WILL GET MUCH COLDER...BUT THE EXACT TIMING AND STRENGTH OF THIS ARCTIC AIRMASS WILL BE WATCHED CLOSELY OVER THE NEXT FEW DAYS...WITH UPDATES AS NECESSARY. OTHERWISE...EXPECT A FEW LINGERING SNOW SHOWERS AROUND THE REGION ON THURSDAY...WITH MAINLY MOUNTAIN SNOW SHOWERS ON FRIDAY. BRUSDA && .AVIATION... UPDATED 0520Z. MOIST AND SOMEWHAT UNSTABLE WEST TO NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH THE NEXT 24 HOURS. A WEAK DISTURBANCE IN THE FLOW WILL MOVE FROM WESTERN MT THROUGH SW MT FRIDAY MORNING. WIDESPREAD SNOW SHOWERS WEST OF THE CONTINENTAL DIVIDE WILL SHIFT EAST...BRINGING SCATTERED SNOW SHOWERS TO SW MT LATE TONIGHT AND EARLY FRIDAY MORNING. DRIER CONDITIONS WILL FOLLOW THE DISTURBANCE FRIDAY AFTERNOON AS WEAK RIDGE BUILDS IN FROM THE WEST. WESTERLY SURFACE WINDS WILL BE LIGHT TO MODERATE THROUGH FRIDAY MORNING...THEN INCREASE FRIDAY AFTERNOON AND EVENING. HOENISCH && .PRELIMINARY POINT TEMPS/POPS... GTF 35 27 41 20 / 10 10 20 10 CTB 32 23 36 16 / 10 10 20 10 HLN 34 21 38 20 / 10 10 60 10 BZN 25 10 33 12 / 20 10 50 20 WEY 15 -6 19 5 / 30 20 70 30 DLN 22 8 30 14 / 10 10 60 10 HVR 33 23 38 16 / 20 0 30 20 LWT 29 22 36 17 / 20 10 20 20 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR MTZ011>013-044>047-049>051. HIGH WIND WARNING FROM 11 AM THIS MORNING TO 5 PM MST SATURDAY FOR MTZ009-010-014-048. WINTER STORM WARNING FROM 8 PM THIS EVENING TO 5 PM MST SATURDAY ABOVE 5000 FEET FOR MTZ009-014-048. && SHORT TERM...BLANK LONG TERM...COULSTON/BRUSDA AVIATION...COULSTON WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 4, 4:03 PM MST, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 403 PM MST THU JAN 4 2007 MTZ009-010-014-048-051630- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- CENTRAL AND SOUTHERN LEWIS AND CLARK- SOUTHERN ROCKY MOUNTAIN FRONT- 403 PM MST THU JAN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HIGH WIND WARNING HAS BEEN ISSUED FOR FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. A WINTER STORM WATCH IS ALSO IN EFFECT FOR FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. WEST WINDS WILL INCREASE TO 25 TO 45 MPH WITH GUSTS UP TO 80 MPH FRIDAY NIGHT AND SATURDAY. STRONG WINDS AND A MOIST AIRMASS WILL COMBINE TO PRODUCE HEAVY SNOW...BLOWING SNOW...AND LOW VISIBILITIES. A MAJOR CHANGE IN THE WEATHER IS POSSIBLE TUESDAY NIGHT OR WEDNESDAY AS A STRONG COLD FRONT DROPS OUT OF CANADA AND ARCTIC HIGH PRESSURE BUILDS INTO THE REGION. THE POTENTIAL EXISTS FOR MUCH BELOW NORMAL TEMPERATURES FOR THE LATTER HALF OF NEXT WEEK ALONG WITH ACCUMULATING SNOWS. THERE IS STILL MUCH UNCERTAINTY REGARDING EXACTLY HOW THIS PATTERN CHANGE WILL EVOLVE...SO PLEASE MONITOR FUTURE FORECASTS AND STATEMENTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ011>013-044>047-049>051-051630- HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- EASTERN TETON-JUDITH BASIN-FERGUS- 403 PM MST THU JAN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A HIGH WIND WATCH HAS BEEN ISSUED THE PLAINS OF NORTH CENTRAL MONTANA FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. WEST WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS UP TO 70 MPH POSSIBLE FRIDAY NIGHT AND SATURDAY. A MAJOR CHANGE IN THE WEATHER IS POSSIBLE TUESDAY NIGHT OR WEDNESDAY AS A STRONG COLD FRONT DROPS OUT OF CANADA AND ARCTIC HIGH PRESSURE BUILDS INTO THE REGION. THE POTENTIAL EXISTS FOR MUCH BELOW NORMAL TEMPERATURES FOR THE LATTER HALF OF NEXT WEEK ALONG WITH ACCUMULATING SNOWS. THERE IS STILL MUCH UNCERTAINTY REGARDING EXACTLY HOW THIS PATTERN CHANGE WILL EVOLVE...SO PLEASE MONITOR FUTURE FORECASTS AND STATEMENTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-052>055-051630- BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 403 PM MST THU JAN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A MAJOR CHANGE IN THE WEATHER IS POSSIBLE TUESDAY NIGHT OR WEDNESDAY AS A STRONG COLD FRONT DROPS OUT OF CANADA AND ARCTIC HIGH PRESSURE BUILDS INTO THE REGION. THE POTENTIAL EXISTS FOR MUCH BELOW NORMAL TEMPERATURES FOR THE LATTER HALF OF NEXT WEEK ALONG WITH ACCUMULATING SNOWS. THERE IS STILL MUCH UNCERTAINTY REGARDING EXACTLY HOW THIS PATTERN CHANGE WILL EVOLVE...SO PLEASE MONITOR FUTURE FORECASTS AND STATEMENTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Winter Storm Warnings in Montana, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.